Filtros : "Mashhad" Limpar

Filtros



Refine with date range


  • Source: Annals of Functional Analysis. Unidade: ICMC

    Subjects: OPERADORES SETORIAIS, DISTRIBUIÇÕES (ANÁLISE FUNCIONAL), OPERADORES DIFERENCIAIS, OPERADORES DIFERENCIAIS PARCIAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARAGÃO-COSTA, Éder Ritis. Partial hypoellipticity for a class of abstract differential complexes on Banach space scales. Annals of Functional Analysis, Mashhad, Tusi Mathematical Research Group, v. 10, n. 2, p. 262-276, 2019. Disponível em: < http://dx.doi.org/10.1215/20088752-2018-0023 > DOI: 10.1215/20088752-2018-0023.
    • APA

      Aragão-Costa, É. R. (2019). Partial hypoellipticity for a class of abstract differential complexes on Banach space scales. Annals of Functional Analysis, 10( 2), 262-276. doi:10.1215/20088752-2018-0023
    • NLM

      Aragão-Costa ÉR. Partial hypoellipticity for a class of abstract differential complexes on Banach space scales [Internet]. Annals of Functional Analysis. 2019 ; 10( 2): 262-276.Available from: http://dx.doi.org/10.1215/20088752-2018-0023
    • Vancouver

      Aragão-Costa ÉR. Partial hypoellipticity for a class of abstract differential complexes on Banach space scales [Internet]. Annals of Functional Analysis. 2019 ; 10( 2): 262-276.Available from: http://dx.doi.org/10.1215/20088752-2018-0023
  • Source: Banach Journal of Mathematical Analysis. Unidade: ICMC

    Subjects: ANÁLISE FUNCIONAL, FUNÇÕES ESPECIAIS, ANÁLISE HARMÔNICA EM ESPAÇOS EUCLIDIANOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GUELLA, J. C; MENEGATTO, Valdir Antônio; PERON, Ana Paula. An extension of a theorem of Schoenberg to products of spheres. Banach Journal of Mathematical Analysis, Mashhad, Tusi Mathematical Research Group, v. 10, n. 4, p. 671-685, 2016. Disponível em: < http://dx.doi.org/10.1215/17358787-3649260 > DOI: 10.1215/17358787-3649260.
    • APA

      Guella, J. C., Menegatto, V. A., & Peron, A. P. (2016). An extension of a theorem of Schoenberg to products of spheres. Banach Journal of Mathematical Analysis, 10( 4), 671-685. doi:10.1215/17358787-3649260
    • NLM

      Guella JC, Menegatto VA, Peron AP. An extension of a theorem of Schoenberg to products of spheres [Internet]. Banach Journal of Mathematical Analysis. 2016 ; 10( 4): 671-685.Available from: http://dx.doi.org/10.1215/17358787-3649260
    • Vancouver

      Guella JC, Menegatto VA, Peron AP. An extension of a theorem of Schoenberg to products of spheres [Internet]. Banach Journal of Mathematical Analysis. 2016 ; 10( 4): 671-685.Available from: http://dx.doi.org/10.1215/17358787-3649260
  • Source: Annals of Functional Analysis. Unidade: ICMC

    Assunto: ANÁLISE FUNCIONAL

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERREIRA, J. C; MENEGATTO, Valdir Antônio. Positive definiteness, reproducing kernel Hilbert spaces and beyond. Annals of Functional Analysis, Mashhad, Tusi Mathematical Research Group, v. 4, n. 1, p. 64-88, 2013. Disponível em: < http://www.emis.de/journals/AFA/ > DOI: 10.15352/afa/1399899838.
    • APA

      Ferreira, J. C., & Menegatto, V. A. (2013). Positive definiteness, reproducing kernel Hilbert spaces and beyond. Annals of Functional Analysis, 4( 1), 64-88. doi:10.15352/afa/1399899838
    • NLM

      Ferreira JC, Menegatto VA. Positive definiteness, reproducing kernel Hilbert spaces and beyond [Internet]. Annals of Functional Analysis. 2013 ; 4( 1): 64-88.Available from: http://www.emis.de/journals/AFA/
    • Vancouver

      Ferreira JC, Menegatto VA. Positive definiteness, reproducing kernel Hilbert spaces and beyond [Internet]. Annals of Functional Analysis. 2013 ; 4( 1): 64-88.Available from: http://www.emis.de/journals/AFA/
  • Source: Banach Journal of Mathematical Analysis. Unidade: ICMC

    Assunto: ANÁLISE FUNCIONAL

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CASTRO, Mario H. de; MENEGATTO, Valdir Antônio; PERON, Ana Paula. Traceability of positive integral operators in the absence of a metric. Banach Journal of Mathematical Analysis, Mashhad, Tusi Mathematical Research Group, v. 6, n. 2, p. 98-112, 2012. Disponível em: < http://www.emis.de/journals/BJMA/ > DOI: 10.15352/bjma/1342210163.
    • APA

      Castro, M. H. de, Menegatto, V. A., & Peron, A. P. (2012). Traceability of positive integral operators in the absence of a metric. Banach Journal of Mathematical Analysis, 6( 2), 98-112. doi:10.15352/bjma/1342210163
    • NLM

      Castro MH de, Menegatto VA, Peron AP. Traceability of positive integral operators in the absence of a metric [Internet]. Banach Journal of Mathematical Analysis. 2012 ; 6( 2): 98-112.Available from: http://www.emis.de/journals/BJMA/
    • Vancouver

      Castro MH de, Menegatto VA, Peron AP. Traceability of positive integral operators in the absence of a metric [Internet]. Banach Journal of Mathematical Analysis. 2012 ; 6( 2): 98-112.Available from: http://www.emis.de/journals/BJMA/

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021